# SDR AALA202107283549

- Difficulty date: July 27, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N195UW
- Make and model: Airbus A321-211
- Aircraft serial: 3633
- Aircraft time: 41,055 hours, 16,425 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFTER CLOSING L1 DOOR, CIDS PANEL MESSAGE TO CHECK L1 DOOR PRESSURE. SERVICED DOOR ASSIST CYLINDER PER AMM 52-10-00.
